# SDR CALA2013121893789

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 82,445 hours, 23,733 cycles
- Engine: Pwa PW2040
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APU NO START AFTER LANDING FAULT INDICATION.  FOUND LOW OIL QTY,  ECU SHOWED LOW OIL PRESS.  CLEARED ECU, SERVICED & RAN APU, FOUND GEN CASE LEAKING OIL, NEEDS GENERATOR. REPLACED APU GEN IAW MM 24-21-01, OPERATIONS & LEAK CHECKED GOOD.
